Perrigo Cold and Flu Multi-Relief Max Sachets 10's

€7.60
In stock
In stock
SKU
65DC7AF823CD11E3
This product may be unsuitable for certain people, please confirm that you do not suffer with any of the below conditions..

- Hypersensitivity to the active ingredients.
- Hepatic or severe renal impairment.
- Heart disease and cardiovascular disorders.
- Hypertension.
- Hyperthyroidism.
- Diabetes.

Perrigo Cold & Flu Multi-Relief Max Powder for Oral Solution

Perrigo Cold & Flu Multi Relief Max Powder for Oral Solution Paracetamol 1000 mg, Guaifenesin 200 mg, Phenylephrine 12.2 mg. For the relief of symptoms of colds, flu, sinusitis and chesty coughs. Do not take with any other paracetamol-containing products or with other cold, flu or decongestant products. Always read the leaflet.

Relief from both cold and flu symptoms, including

  • Aches & Pains
  • Congestion
  • Fever
  • Chesty Cough
  • Sore Throat


This medicine is used for the relief of the symptoms of colds and ­flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills and feverishness (high temperature). It can also loosen stubborn mucus (phlegm) and provide relief from chesty coughs.

No Related Posts

Products from the same brand

McCabes Pharmacy uses cookies to improve your experience of shopping online. You are free to manage this via your browser settings at any time. Learn more.

×